# SDR ASAA2021073135741

- Difficulty date: July 31, 2021
- Submitted: August 19, 2021
- Operation: Air carrier
- Aircraft: N528AS
- Make and model: Boeing 737890
- Aircraft serial: 35695
- Aircraft time: 38,507 hours, 13,530 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC15181211
- Condition: Corroded
- Location: Bs 986 R-Lbl45
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM AT STA 986 HAS CORROSION SPOTS AND SCRIBE MARKS BETWEEN RBL 45 THRU LBL 45 IN THE AFT CABIN. GROUNDED - YES. REMOVED CORROISON FOUND TO BE OUT OF LIMITS IAW B737-800 SRM 53-70-51-1A-1 REPLACED FLOOR BEAM CAP IAW B737-800 SRM 53-70-51-2R-4W= 1 1/2 O= .150 R= .095 L= 2" D= .055.
